# SDR 95ZZZW567

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 1500-1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, AFT FUSELAGE LONGERON 24R BETWEEN FS 1500 AND 1480 HAS SURFACE CORROSION AND BULGES.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR PER SRM 53-2-2.  (W)
